# SDR ASMF20180927020

- Difficulty date: September 13, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 54,135 hours, 29,577 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 241280053013
- Part serial: AA58208
- Condition: Failed
- Location: Rt Engine
- Part time: 49,046 hours, 25,109 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE THAT DURING TAXING THE RT ENGINE VIBRATION REACHED 5.2 UNITS. MAINTENANCE PERSONNEL PERFORMED VIBRATION ANALYSIS IAW FIM 77-31 TASK 803 PROCEDURE, SHOWING FAILURE CODE 43 ON AVM. AVM WAS REPLACED IAW AMM 77-31-03, SHOWING FEWER THAN 4.0 UNITS WITHIN LIMITS, TESTED CORRECT.
